Hello, I am new here. I was diagnosed last Thursday with Lyme and was put on Doxy 400mg per day. Now I feel like my body is shaking, kinda vibrating all of the time...Has anyone else experienced this? I also have a burning and tingling in my head that is never ending. I can't sleep or nap and I am so tired. Also I was put on a multitude of supplements and I beleive the Resvertrol increased my heart rate to 130. Has anyone else experieced this one? Thanks so much for any comments and advice you may have...This has been such a weird road so far and I have fought a big battle to get dianosed, guess I have to keep fighting to get well too!!!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...